MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION I-CAST COVERED STENT SYSTEM; PROSTHESIS, TRACHEAL, EXPANDABLE

ATRIUM MEDICAL CORPORATION I-CAST COVERED STENT SYSTEM; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 85453
Health Effect - Clinical Code No Information (3190)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.Not available for return.
 
Event or Problem Description
The physician stated that the stent catheter would not cross the intended lesion.
 
Additional Manufacturer Narrative
Analysis: a review of the complaint details has been conducted.The details indicate the stent was unable to cross the intended lesion that was inside of a previously placed stent.The manufacture and time of placement of the previously deployed stent is not known.The details indicate that the lesion had been pre-dilated prior to attempting to pass the icast covered stent through the lesion.The details provided do not indicate what size device was used to pre-dilate the lesion and what diameter was achieved.Based on the details provided it would appear that the diameter achieved after pre-dilating the lesion was not large enough to allow passage of the icast covered stent.A full review of the device history records indicates that this lot of icast covered stent delivery systems passed all quality and performance requirements.This inspection requires that the catheter lot must pass the following: ability of the stent and delivery system to be passed through the labeled introducer sheath (6/7fr).Ability to deploy the stent at nominal pressure (8atm).Ability to withdraw the deflated balloon catheter back through the labeled introducer sheath.Ability of the delivery system to withstand 5 inflate/deflate cycles at the rated burst pressure (12atm) without leaks or failures.Balloon burst testing.The balloon must burst over the rated burst pressure specified on the label (12atm).Stent retention testing.In addition to the final lot qualification testing there are multiple in-process inspections conducted that include the following: balloon hole skive dimensional verification.Stent securement testing.Proximal balloon weld tensile testing distal tip tensile testing.Catheter leak check.This lot of catheters passed all quality and performance criteria without any non-conformances related to the complaint.As part of the performance testing the device is passed through the recommended sheath to ensure the stent is of the proper diameter.A review of the non-conformance reports (ncr) going back a full year jan 1 2019 to jan 27 2020 indicates that there has been no ncr¿s for the inability of the device to be passed through the recommended introducer sheath during the lot qualification testing.Conclusion: based on the review of the complaint details, device history records review and ncr review atrium medical cannot conclude that there was an issue with the product in question.H3 other text : device not returned.

Brand Name
I-CAST COVERED STENT SYSTEM
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key9584505
Report Number3011175548-2020-00039
Device Sequence Number3341850
Product Code JCT
UDI-Device Identifier00650862854534
UDI-Public00650862854534
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K050814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2022
Device Model Number85453
Device Catalogue Number85453
Device Lot Number449871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR